# SDR 97ZZZX3734

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N7249U
- Make and model: Bell 407
- Aircraft serial: 53152
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 206076062107
- Condition: Leaking
- Location: Servo Pilot Valv
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO ACTUATOR LEAKING AT PILOT VALVE.  REPLACED WITH NEW SERVO ACTUATOR.
